MAUDE Adverse Event Report: VYAIRE MEDICAL, INC BELLAVISTA; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL, INC BELLAVISTA; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 301.100.000
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that before use, the device experienced a technical failure 316.Complainant indicated that there was no patient involvement in the reported issue.
 
Additional Manufacturer Narrative
G4: pma/510(k) # - the device is a similar device marketed in foreign countries and is not marketed under the 510k.The device was not returned to zoll medical corporation for evaluation.During the investigation it was noted that when the device was received at the distributor site, neither alarm could be reproduced.The device log files were returned to zoll technical support for review.The reported alarm was confirmed in the log files which typically indicates a small leak associated with the inspiratory valve.During calibration, it was observed that the device failed the leak calibration process which could indicate the inspiration block as the source of the leak.Technical support advised the customer to replace the inspiration block to resolve the reported issue.At this time, the customer has not placed an order for a new inspiration block; therefore, we are unable to definitively determine root cause.

Brand Name
BELLAVISTA
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL, INC
26125 n. riverwoods blvd
mettawa IL 60045
Manufacturer Contact
mindy faber
plo 1, jalan firma 1, kawasan
perindustrian tebrau 1
johor bahru 
MY  
MDR Report Key25174933
Report Number3013421741-2026-00220
Device Sequence Number15987181
Product Code CBK
UDI-Device Identifier07640149381115
UDI-Public(01)07640149381115(11)201005
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K183364
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number301.100.000
Device Catalogue Number301.100.000
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/05/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown